# SDR JRUR20120515003

- Difficulty date: March 6, 2012
- Submitted: May 15, 2012
- Operation: General aviation
- Aircraft: N716HP
- Make and model: Cessna 182T
- Aircraft serial: 18281581
- Aircraft time: 2,654 hours
- Engine: Lyc IO540AB1A5
- Engine time: 654 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Leaking
- Location: Nr 2 Cylinder
- Part time: 654 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: O

## Discrepancy

PROPELLER AND ENGINE PULSE CAVITATION IN FLIGHT. SIGNIFICANT OIL LEAK ON GROUND. HAD 19 INCHES MANIFOLD PRESSURE, 2100 RPM WHEN SLOWLY ADVANCING RPM.  AIRCRAFT GROUNDED. MECHANIC PERFORMED A COMPRESSION CHECK ON THE ENGINE AND FOUND THE NR 2 CYLINDER HAD AN ACCEPTABLE COMPRESSION OF 70/80. FURTHER INSPECTION IAW SB388C REVEALED THAT THE EXHAUST VALVE TO GUIDE CLEARANCE WAS .029", WHICH IS BARELY UNDER THE MAXIMUM CLEARANCE (.030") ALLOWED IAW PARAGRAPH 12.   CYLINDER WAS REMOVED FOR REPAIR.
